# SDR FDEA201210223707

- Difficulty date: October 22, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3691
- Condition: Dented
- Location: Bs 660-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED BS 660-680 BETWEEN S25 - 26L.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL III.  REMOVED DAMAGE IAW SRM 53-00-01 FIG 201 REPAIR 7. NO CRACKS FOUND AROUND DAMAGED AREA, FABRICATED REPAIR PARTS IAW SRM 53-00-01 REPAIR 7 FIG 201 P 201 STEPS 4-10, PG 203 TABLE II.   INSTALLED ALL REPAIR PARTS IAW SRM 53-00-01 FIG 201 REPAIR 7 AND DWG 143N3691.    MAJOR REPAIR.
